# SDR QXEA200600419

- Difficulty date: February 3, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 14,762 hours, 21,362 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 9820 ON DEPARTURE WITH BLEEDS ON 1 AND 2 ON MAX CABIN RATE FLUCTUATED UNCONTROLLABLY BETWEEN MAX CLIMB AND MAX DESCENT.  PER CHECKLIST WENT TO CABIN SET NO CHANGE WENT TO MANUAL SOME CONTROL.  MAINTENANCE REMOVED PROTECTIVE CAP FROM CONTROLLER CABIN PRESSURE SENSOR PERFORMED FAULT CHECK OF CABIN ALTITUDE PANEL.  CHECKED GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
